# SDR DHL2001705511

- Difficulty date: April 20, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5714 · Wing, Center Box
- Part: Stiffener
- Part number: 651620252
- Condition: Corroded
- Location: Wing Cntr Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK- WING CENTER SECTION STA 870 WEB VERTICAL STIFFENER AT BL 0 HAS CORROSION.  REMOVED WEB VERTICAL STIFFENER AT WING CENTER SECTION FOR REPLACEMENT AS PER B727 SRM 51-30-2.  INSTALLED NEW VERTICAL STIFFENER AT CENTER SECTION BS 870 BL 0 AS PER B727 SRM 57-10-1 AND 51-30-2.
